# SDR ASAA2016041216401

- Difficulty date: April 12, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727i-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BS 727I-727C TRANSITION PANEL CORRODED.  ACFT GROUNDED. REMOVED CORROSION FROM AFT PIT LT BS 727C TO 727D, THE ORIGINAL THICKNESS IS 0.040 IAW DWG NR BAC 1496-377, REMAINING MATERIAL IS 0.030, LOST MATERIAL 0.010, THE PANEL WAS OUT OF LIMITS FROM 727C TO 727D IAW SRM 51-00-53.  REMOVED DAMAGE, ST 727C TO 727D AND FABRICATED NEW REPAIR PARTS IAW SRM 53-00-53.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01. THEN INSTALLED THE NEW REPAIR PARTS IAW SRM 53-00-53.  REMOVED CORROSION FROM 727I, ORIGINAL THICKNESS IS 0.040 DWG NR BAC 1496-377, REMAINING MATERIAL 0.038, LOST MATERIAL 0.002, THE PANEL WAS IN LIMITS IAW SRM 53-00-53.  APPLIED ALODINE AND PRIMED IAW SRM 51-20-01 PART MARK IAW AMM 51-05-01. UT T8225S.  REMOVED CORROSION FROM AFT PIT LT BS 727C TO 727D, THE ORIGINAL THICKNESS IS 0.040 IAW DWG NR BAC 1496-377, REMAINING MATERIAL IS 0.030, LOST MATERIAL 0.010, THE PANEL WAS OUT OF LIMITS FROM 727C TO 727D IAW SRM 51-00-53.  REMOVED DAMAGE, ST 727C TO 727D AND FABRICATED NEW REPAIR PARTS IAW SRM 53-00-53.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  THEN INSTALLED THE NEW REPAIR PARTS IAW SRM 53-00-53. REMOVED CORROSION FROM 727I, ORIGINAL THICKNESS IS 0.040 DWG BAC 1496-377, REMAINING MATERIAL 0.038, LOST MATERIAL 0.002, THE PANEL WAS IN LIMITS IAW SRM 53-00-53.  APPLIED ALODINE AND PRIMED IAW SRM 5.
